郑攀老师的个人简介


郑攀:男,1986年生,中共党员,2014年6月在重庆大学获得理学博士学位,从事非线性偏微分方程理论及其应用方面的研究,主要包括非线性(退化和奇异)发展方程(组)初值和初边值问题解的整体存在性、爆破、熄灭、Fujita临界指数、第二临界指数、dead-core、一致有界性、渐近性态、局部化、Keller-Segel趋化模型等方面。目前以第一作者(或通讯作者)发表和接受发表论文14篇,其中SCI收录11篇,EI收录4篇。参研国家自然科学基金1项(No.11371384)和重庆市科委基础与前沿研究计划项目1项(cstc2014jcyjA00040),主持重庆邮电大学博士启动基金1项(A2014-25)。

主要发表论文:(*为通讯作者)

1.Pan Zheng* and Chunlai Mu, Global existence, large time behavior, and life span for a degenerate parabolic equation with inhomogeneous density and source, Zeitschrift fur angewandte Mathematic und Physik, 65(2014) 471-486.

2.Pan Zheng* and Chunlai Mu, Complete blow-up and estimate on the localization for a quasilinear parabolic equation with nonlinear source, Analysis and Applications, 12 (2014) 209-225.

3.Pan Zheng*, Chunlai Mu and Iftikhar Ahmed, Dead-core rates for the fast diffusion equation with a spatially dependent strong absorption, Archiv der Mathematik, 102 (2014) 469–481.

4.Pan Zheng* and Chunlai Mu, A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source, Mathematical Methods in the Applied Sciences (Article in Press), DOI: 10.1002/mma.3094, 2014.

5.Pan Zheng*, Chunlai Mu and Iftikhar Ahmed, Cauchy problem for the non-Newtonian polytropic filtration equation with a localized reaction, Applicable Analysis (Article in Press),  DOI:10.1080/00036811.2014.887693, 2014.

6.Pan Zheng*, Chunlai Mu, Fuchen Zhang and Iftikhar Ahmed, Waiting time phenomena for the porous medium equation with gradient absorption, Journal of Applied Mathematics and Computing, DOI 10.1007/s12190-014-0771-8, 2014.

7.Liangchen Wang*, Chunlai Mu and Pan Zheng, On a quasilinear parabolic-elliptic chemotaxis system with logistic source, Journal of Differential Equations, 256(2014) 1847-1872.

8.Nan Li, Pan Zheng*, Chunlai Mu and Iftikhar Ahmed, Large time behavior of solutions for the porous medium equation with a nonlinear gradient source, Boundary Value Problems, 98 (2014) 1-20.

9.Pan Zheng*, Chunlai Mu and Xuegang Hu, Boundedness and blow-up for a chemotaxis system with generalized volume-filling effect and logistic source, Discrete and Continuous Dynamical Systems-A, In Press, 2014.

10.Pan Zheng* and Chunlai Mu, Global existence of solutions for a fully parabolic chemotaxis system with consumption of chemoattractant and logistic source, Mathematische Nachrichten, DOI 10.1002/mana201300105, 2014.

11.Pan Zheng* and Chunlai Mu, Extinction and decay estimates of solutions for a polytropic filtration equation with the nonlocal source and interior absorption, Mathematical Methods in the Applied Sciences, 36(2013) 730-743.

12.Pan Zheng*, Chunlai Mu, Dengming Liu, Xianzhong Yao and Shouming Zhou, Blow-up analysis for a quasilinear degenerate parabolic equation with strongly nonlinear source, Abstract and Applied Analysis, Vol. 2012, Article ID 109546, 19pages.

13.Chunlai Mu, Pan Zheng* and Dengming Liu, Localization of solutions to a doubly degenerate parabolic equation with a strongly nonlinear source, Communications in Contemporary Mathematics, vol.14, no. 3, Article ID 1250018, 2012.

联系方式

Email: zhengpan@cqupt.edu.cn

地址:重庆邮电大学理学院  信息与计算教学部 (数理学院3楼 301)


        友情链接:                      
  版权所有  重庆邮电大学理学院  学院办公室电话:023-62471796 学院邮箱:SLXY@CQUPT.EDU.CN
欢迎您是第11704个访问者!  管理入口